# SDR MALA070058

- Difficulty date: May 1, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 21,019 hours, 23,190 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 294-300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 18.3, IS CORRODED OUT OF LIMITS, ON A PREVIOUS REPAIR, BETWEEN FS 294 AND 300.  REMOVED AND REPLACED THE REPAIR IAW MESABA EO#S53342. REF: EAMS WORK ORDER 216320 TASK 1518.
